# SDR A6WA202401268704

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 41,201 hours, 39,995 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Oloe
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF *****AIRCRAFT REMOVED FROM SERVICE********  INSP AND FOUND NLG OLOE SENSOR OUT OF TOLERANCE ADJ OLEO SENSOR IAW     AMM 32-61 OPS CK GOOD. PERF NLG DOOR OPERATING IAW AMM 32-21-00 OPS CK  GOOD
